MedElevator Войти в исследования
← Поиск публикаций
Journal of Korean medical science · 2013

Safe re-administration of tumor necrosis factor-alpha (TNFα) inhibitors in patients with rheumatoid arthritis or ankylosing spondylitis who developed active tuberculosis on previous anti-TNFα therapy.

СтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Suh Young Sun, Kwok Seung-Ki, Ju Ji Hyeon, Park Kyung-Su, Park Sung-Hwan, Yoon Chong-Hyeon

Аннотация

There is no consensus on whether it is safe to re-administer tumor necrosis factor-alpha (TNFα) inhibitors in patients with rheumatoid arthritis (RA) or ankylosing spondylitis (AS) flared after withdrawal of TNFα inhibitors due to active tuberculosis (TB). We evaluated the safety of restarting anti-TNFα therapy in patients with TNFα-associated TB. We used data of 1,012 patients with RA or AS treated with TNFα inhibitors at Seoul St. Mary's Hospital between January 2003 and July 2013 to identify patients who developed active TB. Demographic and clinical data including the results of tuberculin skin tests (TST) and interferon-γ releasing assays (IGRA) were collected. Fifteen patients developed active TB. Five cases were occurred in RA and 10 cases in AS. Nine of 15 patients had a negative TST or IGRA and 6 TST-positive patients had received prophylaxis prior to initiating anti-TNFα therapy. All patients discontinued TNFα inhibitors with starting the treatment of TB. Eight patients were re-administered TNFα inhibitors due to disease flares and promptly improved without recurrence of TB. TNFα inhibitors could be safely resumed after starting anti-TB regimen in patients with RA or AS.

Предметные рубрики MeSH